# SDR 95ZZZW724

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27330
- Make and model: Swrngn SA227AC
- Aircraft serial: AC756
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube Assy
- Part number: 31021231
- Condition: Cracked
- Location: Rt Eng Oil
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT SHUT DOWN RIGHT ENGINE DUE TO LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  OIL PRESSURE GAUGE INDICATED 50 PSI.  UPON TROUBLE SHOOTING THE PROBLEM, THE OIL SCAVENGE TUBE ASSY WAS FOUND CRACKED.  THE TUBE ASSY WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.  (W)
